# SDR SWAA2024061298185

- Difficulty date: May 21, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Low Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 193AR AT LOWER FUSELAGE.  REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW SRM 51-70-04-2R-2 REPAIR 2.
